Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 148, Number 12

Examples of surfaces which are Ulrich–wild
Gianfranco Casnati.
Proc. Amer. Math. Soc. 148 (2020), 5029-5043
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Strongly bounded groups of various cardinalities
Samuel M. Corson and Saharon Shelah.
Proc. Amer. Math. Soc. 148 (2020), 5045-5057
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Kernels of $L$-functions and shifted convolutions
Nikolaos Diamantis.
Proc. Amer. Math. Soc. 148 (2020), 5059-5070
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Toward free resolutions over scrolls
Laura Felicia Matusevich and Aleksandra Sobieska.
Proc. Amer. Math. Soc. 148 (2020), 5071-5086
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A note on a theorem of Jacobson related to periodic rings
D. D. Anderson and P. V. Danchev.
Proc. Amer. Math. Soc. 148 (2020), 5087-5089
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The equivariant Ehrhart theory of the permutahedron
Federico Ardila, Mariel Supina and Andrés R. Vindas-Meléndez.
Proc. Amer. Math. Soc. 148 (2020), 5091-5107
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spectral instability of the peaked periodic wave in the reduced Ostrovsky equations
Anna Geyer and Dmitry E. Pelinovsky.
Proc. Amer. Math. Soc. 148 (2020), 5109-5125
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A predator-prey system with Holling-type functional response
Nabil Beroual and Tewfik Sari.
Proc. Amer. Math. Soc. 148 (2020), 5127-5140
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Compactness properties and local existence of weak solutions to the Landau equation
Hyung Ju Hwang and Jin Woo Jang.
Proc. Amer. Math. Soc. 148 (2020), 5141-5157
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximation in Banach space representations of compact groups
M. Filali and M. Sangani Monfared.
Proc. Amer. Math. Soc. 148 (2020), 5159-5170
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Characterization of nuclearity for Beurling–Björck spaces
Andreas Debrouwere, Lenny Neyt and Jasson Vindas.
Proc. Amer. Math. Soc. 148 (2020), 5171-5180
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Well-posedness of water wave model with viscous effects
Rafael Granero-Belinchón and Stefano Scrobogna.
Proc. Amer. Math. Soc. 148 (2020), 5181-5191
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Global well-posedness below the ground state for the nonlinear Schrödinger equation with a linear potential
Masaru Hamano and Masahiro Ikeda.
Proc. Amer. Math. Soc. 148 (2020), 5193-5207
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Amenability and functoriality of right-LCM semigroup C*-algebras
Marcelo Laca and Boyu Li.
Proc. Amer. Math. Soc. 148 (2020), 5209-5224
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Equivalence of higher order linear Riemann-Liouville fractional differential and integral equations
Kunquan Lan.
Proc. Amer. Math. Soc. 148 (2020), 5225-5234
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A short proof of Bernoulli disjointness via the local lemma
Anton Bernshteyn.
Proc. Amer. Math. Soc. 148 (2020), 5235-5240
Abstract, references and article information
Full-text PDF
Projective-umbilic points of circular real hypersurfaces in $\mathbb{C}^{2}$
David E. Barrett and Dusty E. Grundmeier.
Proc. Amer. Math. Soc. 148 (2020), 5241-5248
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On Schatten restricted norms
Martin Miglioli.
Proc. Amer. Math. Soc. 148 (2020), 5249-5259
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Solution to a problem of Diestel
R. M. Causey, E. M. Galego and C. Samuel.
Proc. Amer. Math. Soc. 148 (2020), 5261-5267
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Another counterexample to Zygmund’s conjecture
Guillermo Rey.
Proc. Amer. Math. Soc. 148 (2020), 5269-5275
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Critical points, critical values, and a determinant identity for complex polynomials
Michael Dougherty and Jon McCammond.
Proc. Amer. Math. Soc. 148 (2020), 5277-5289
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A characteristic property of Delaunay surfaces
Thomas Hasanis and Rafael López.
Proc. Amer. Math. Soc. 148 (2020), 5291-5298
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Some generalizations on affine invariant points
Natalia Jonard-Pérez.
Proc. Amer. Math. Soc. 148 (2020), 5299-5311
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The full holonomy group under the Ricci flow
Mary Cook and Brett Kotschwar.
Proc. Amer. Math. Soc. 148 (2020), 5313-5321
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A dynamical construction of Liouville domains
Yang Huang.
Proc. Amer. Math. Soc. 148 (2020), 5323-5330
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A class of curvature flows expanded by support function and curvature function
Shanwei Ding and Guanghan Li.
Proc. Amer. Math. Soc. 148 (2020), 5331-5341
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
A Grassmannian description of embedding theorems for Riemannian symmetric spaces
Yunxia Chen.
Proc. Amer. Math. Soc. 148 (2020), 5343-5354
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The length of a shortest closed geodesic on a surface of finite area
I. Beach and R. Rotman.
Proc. Amer. Math. Soc. 148 (2020), 5355-5367
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Uniform Martin’s conjecture, locally
Vittorio Bard.
Proc. Amer. Math. Soc. 148 (2020), 5369-5380
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
The independence of Stone’s Theorem from the Boolean Prime Ideal Theorem
Samuel M. Corson.
Proc. Amer. Math. Soc. 148 (2020), 5381-5386
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
An elementary approach to uniform in time propagation of chaos
Alain Durmus, Andreas Eberle, Arnaud Guillin and Raphael Zimmer.
Proc. Amer. Math. Soc. 148 (2020), 5387-5398
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On the $p$th variation of a class of fractal functions
Alexander Schied and Zhenyuan Zhang.
Proc. Amer. Math. Soc. 148 (2020), 5399-5412
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Doubly slice odd pretzel knots
Clayton McDonald.
Proc. Amer. Math. Soc. 148 (2020), 5413-5420
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Spanier–Whitehead duality in the $K(2)$-local category at $p=2$
Irina Bobkova.
Proc. Amer. Math. Soc. 148 (2020), 5421-5436
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Simplicial volume via normalised cycles
Clara Löh and Marco Moraschini.
Proc. Amer. Math. Soc. 148 (2020), 5437-5440
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Generalized Whitney topologies are Baire
Edson de Faria and Peter Hazard.
Proc. Amer. Math. Soc. 148 (2020), 5441-5455
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Embedded Delaunay triangulations for point clouds of surfaces in $\mathbb{R}^{3}$
Franco Vargas Pallete.
Proc. Amer. Math. Soc. 148 (2020), 5457-5467
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Groups acting on trees and the Eilenberg–Ganea problem for families
Luis Jorge Sánchez Saldaña.
Proc. Amer. Math. Soc. 148 (2020), 5469-5479
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions